Drug-induced leukocytoclastic vasculitis: tigecycline a rare cause
Keywords: Drug-induced vasculitis, leukocytoclastic vasculitis, tigecycline-induced vasculitis, tigecycline related leukocytoclastic vasculitis
AbstractDrug-induced leukocytoclastic vasculitis is an inflammation of blood vessels triggered by various drugs. It presents with a localized skin rash but may involve the internal organ systems, including the gastrointestinal tract, kidneys, lungs, central nervous system, and joints. The clinical recognition of drug-induced vasculitis is very important because continued use of the culprit drug can be organ or life threatening. The prognosis is excellent if the disease is limited to the skin and diagnosed promptly. The use of tigecycline has recently increased due to resistance patterns of bacteria, and it is important to recognize this potential adverse effect of this drug and to diagnose and treat the patient early to achieve a favorable outcome. To best of our knowledge, we report the first case of tigecycline-induced leukocytoclastic vasculitis.
Download data is not yet available.
How to Cite
Bhairavarasu, K., Mocherla, S., Amaram, J., Sharma, E., Conlin, P. A., & Umer, I. (2015). Drug-induced leukocytoclastic vasculitis: tigecycline a rare cause. The Southwest Respiratory and Critical Care Chronicles, 3(9), 55-58. Retrieved from https://pulmonarychronicles.com/index.php/pulmonarychronicles/article/view/184
All articles are published under the Creative Commons Attribution-Non-Commercial License https://creativecommons.org/licenses/by-sa/2.0/